MAUDE Adverse Event Report: CHURCH & DWIGHT CO., INC. TROJAN BARESKIN CONDOMS 24 CT

CHURCH & DWIGHT CO., INC. TROJAN BARESKIN CONDOMS 24 CT
Model Number 2260099853
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report and the information submitted under this report do not constitute an admission that the device or church & dwight co., inc.Or any of its employees caused or contributed to the event described herein or that the event as reported to church & dwight co., inc.Actually occurred.
 
Event or Problem Description
The consumer alleges that two condoms from the same box of trojan bareskin condoms had broken.The condoms broke on the body of the condoms down the sides during intercourse.The consumer also stated that she had sought medical attention from planned parenthood and had an hiv and other tests done.She further stated the hiv test was negative.She was told by planned parenthood that the other results would take 7-10 business days to be available.She said that planned parenthood stated that if she had not heard from them, that no news was good news.This product would not be expected to be associated with stds; however, in the absence of medical records, we cannot eliminate the potential involvement of the condom.This contact will be reported conservatively, as this can be a serious injury.

Brand Name
TROJAN BARESKIN CONDOMS 24 CT
Common Device Name
CONDOM
Manufacturer (Section D)
CHURCH & DWIGHT CO., INC.
500 charles ewing boulevard
ewing NJ 08628
MDR Report Key12274227
Report Number2280705-2021-00034
Device Sequence Number4686873
Product Code HIS
UDI-Device Identifier00022600998532
UDI-Public00022600998532
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/01/2025
Device Model Number2260099853
Device Lot NumberCZ0277K5
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/01/2021
Initial Report FDA Received Date08/04/2021
Patient Sequence Number1